| Model Number |
PED-475-12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned analysis as it was discarded at the site.Since the device was not returned, we are unable to perform further root cause analysis.All devices are 100% tested and all products are 100% inspected for damages and irregularities during manufacture.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received report that during a left carotid cavernous aneurysm pipeline embolization, the second pipeline was delivered without issues.However, the device was noted not to have open at the distal section.The device appeared flared and did open in the middle.It was decided to removed the pipeline and only treat the patient with one previously implanted pipeline.The anatomy was not too tortuous.No patient injury occurred and the devices were discarded at the site.Both pipeline devices were delivered through the same phenom catheter.